# SDR DHL9972710C

- Difficulty date: August 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20204
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Misdrilled
- Location: Cargo Comp
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AT C CHECK, AFT LOWER CARGO FLOOR SUPPORT ANGLE MISS DRILLED HOLE IN RADIUS.  INSTALLED ANGLE REPAIR PER SRM 51-40-3 AND 51-30-2 USING 2024T3 .063 ALODINED AND PRIMED PER B727 SRM 51-10-2 N/R 3658.
